# SDR 2007UALA00720

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 42,020 hours, 30,730 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT DOORWAY FRAME IS CRACKED ON AFT SIDE OF FRAME IN RADIUS AT UPPER I/B CORNER AT DOOR LOWER BOTTOM STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NESTED ANGLE DOUBLER FRAME REPAIR.
